# SDR 08FDEA00247

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,777 hours, 20,246 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON DESCENT NR 1 ENG THRUST WOULD NOT INCREASE, FOLLOWED BY OIL PRESSURE LOW WARNING, PRESSURE SHOWED NEAR ZERO, SHUT DOWN ENG NR 1 (ENG NR 1  WINDMILL APPROX 10 MIN).  PER FLIGHT CREW DEBRIEF:  THEY WERE ON DESCENT WITH  THROTTLES AT IDLE.  ADVANCED THROTTLES TO LEVEL OFF, NR 1 ENG WOULD NOT RESPOND, ECAM WARNING FOR LOW OIL PRESSURE CAME ON, CREW SHUT DOWN NR 1 ENG.  REMOVED AND REPLACED CONNECTOR DH10 AND BACKSHELL ASSY ON FMU IAW A300 HOOKUP LIST AND WDM 76-12-01.  ACCOMPLISHED POWER RUN BOTH ENG.  ALL PARAMETERS WITHIN LIMITS.
